# SDR DHL97804006

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 56953
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT HYD PRESSURE DROPPED TO ZERO.  RUDDER AND AILERON MAN CONTROL LIGHTS ILLUMINATED, BUT HYD QUANITY IND WAS STUCK ON FULL.  ON CLOSE EXAMINATION, FOUND  HYD QUANITY INDICATOR NEEDLE STUCK ON RT SIDE OF FULL PEG.  DETERMINED THAT ALL HYD FLUID LOST AND  EXECUTED APPROPRIATE CHECK LIST.  FOUND NR 2 PUMP SHAFT  SEAL LEAKING.  REPLACED ENGINE DRIVEN PUMPS, HYD RESERVOIR, CASE DRAIN FILTERS, RETURN FILTERS AND BOTH PRESSURE FILTERS PER M/M  CHAP 29-10.  BLEED AND LEAK CHECKED UNITS.  REMOVED AND REPLACED HYD QUANTITIY INDICATOR PER MM 29-30-0.
